MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a4: weight: unknown/requested but not provided.Section a5: ethnicity: unknown/ requested but not provided.Section a6: race: unknown/ requested but not provided.Section d6a: if implanted, give date: not applicable, as the lens was not implanted.Section d6b: if explanted, give date: not applicable, as the lens was not implanted.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a non-preloaded monofocal intraocular lens (iol) had a torn or broken haptic.Additional information was received on december 12, 2025, that the affected eye was the right eye.The procedure was completed using a backup lens, and an anterior vitrectomy was performed.It was confirmed that the intraocular lens came into contact with the eye, and the damage was attributed to use error.The device did not cause or contribute to the event.There was no patient injury reported.The patient was noted to be stable.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: upon further review, the file has been reassessed as ¿not reportable.¿ it was reported that a non-preloaded monofocal intraocular lens (iol) had a torn or broken haptic.The procedure was completed using a backup lens, and an anterior vitrectomy was performed.It was confirmed that the iol came into contact with the eye, and the damage was attributed to use error; therefore, the event is considered not reportable.There will no longer be any further reporting under mfr report number 3012236936 -2025-0003406.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23907201
Report Number3012236936-2025-000340
Device Sequence Number15751625
Product Code HQL
UDI-Device Identifier05050474502086
UDI-Public(01)05050474502086(17)300212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale